Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effect of taking vasograin

Premium Questions

doctor1 MD

Hi I am 9weeks pregnant and i have migraine i have taken 7 tablets of vasograin till now not together but different times. Now m tensed that i have done wrong what will happen now?? Will ot effect my ...

doctor1 MD

What are the side effects of vasograin . I get water retention and gas problem . Is it because of vasograin . I am a 50 year old woman . ...

doctor1 MD

i am taking medicine vasograin for the last 8 years....then wat will be the side effect? she is habitual of taking this Medicine (3 tablets a day) from last 8 years what are the Precautions? How can she ...

doctor1 MD

is also not proper. Is this due to side effects of Vasograin? What permanent solution or treatment can we ... ( migraine ) almost daily. She takes Vasograin for releif. But it takes long to get relief and relief is very ...

doctor1 MD

of Vasograin . Regular I took 3 tablets everyday of Vasograin. Now I am Pregnant I want my baby should be safe from side effects of Vasograin. Tell me what is the other option instead of Vasograin during pregnancy ...

Public Forum Discussions

doctor1 MD

Vasograine whenever I get attack. But, now from net I realised that vasograine has got severe side effects ... much side effect. Five years ago I had taken flunarin for 2 months and during this period i never had ...

doctor1 MD

100Mg and take Vasograin whenever i get the headache. Please let me know the side effects ...

doctor1 MD

last one month i have started taking vasogrian. it will give quick result.After having vasograin i got relief soon. Is there any side effects having Vasograin.??? Or any Better solution for Migraine problem ...

doctor1 MD

i get severe headache and its a migraine pain could u please suggest something, i also take vasograin what are the side effects of this ...

doctor1 MD

take Vasograin when I feel the pain. The frequency is around 5 times a month. What might be the side effects? What else can I do for it? What other medicine can I take? ...

doctor1 MD

from severe migraines on the left side of the head i was advised to take Vasograin on the onset ... regular taking of Vasograin can be detrimental to my health until my migraine problems are resolved. Thank ...

doctor1 MD

it again once I feel it coming on. What are the side effects of suminat . I have also tried vasograine. Does vasograine also have side effects? Which is safer suminat or vasograine? ...

doctor1 MD

i am 37 i m suffering from migrain since 10 years , i have been taking vasograin for many years but now i m taking valence od regularly. how safe i m and what are the side effects? ...

doctor1 MD

that is any side effect if i take vasograin tablet 1 in a day whenever i feel headache. ...hi i am bmjjit and my age is 28. In a month I suffer from severe headache (half side). After taking ...

doctor1 MD

resurfaced... I am very confused about how do i treat this migraine without any side effect...Please guide me ... need to take everyday as the attacks are too frequent. The prescription is as follows...T. Divaa OD 250 ...

Mobile Questions and Answers

doctor1 MD

hello and welcome to HCM, You should never take vasograin more than three in a day and not more than four times in a week. The constituents of paracetamol and ergot are very harmful to the body. The drug is only for the temporary alleviation of headache and since you are not getting much relief you should see your ENT right away the drug effects liver and other vital organs Dr Sriram Nathan

doctor1 MD

Hello dear,welcome to HCM. First we have to confirm the diagnosis. Vasograin is used in vascular head aches like migraine.For other headaches,you can take simple analgesics like ibuprofen. If you are a regular migraine sufferer,and sure of migraine,you can repeat the tablet once more. Also,rest in a calm and quite room,away from light and noise. Hope this answer helps. Thank you.